A rare cause of pediatric acute pancreatitis: Perindopril intoxication


Misirlioglu M. , Yildizdas D. , EKİNCİ F. , ÖZGÜR HOROZ Ö. , YÖNTEM A.

TURKISH JOURNAL OF EMERGENCY MEDICINE, cilt.20, sa.4, ss.199-201, 2020 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 20 Konu: 4
  • Basım Tarihi: 2020
  • Doi Numarası: 10.4103/2452-2473.297465
  • Dergi Adı: TURKISH JOURNAL OF EMERGENCY MEDICINE
  • Sayfa Sayıları: ss.199-201

Özet

Acute pancreatitis is a reversible inflammatory condition of the pancreas. It usually develops on the basis of trauma, structural abnormalities, and chronic systemic diseases. A definitive causal correlation between a drug and acute pancreatitis is quite difficult for clinicians. Drugs play a vital role in the etiology in approximately 10% of children with pancreatitis. More than 50 drugs including angiotensin-converting enzyme inhibitors have been reported to cause pancreatic damage. There was no pediatric case report developed pancreatitis following perindopril use. A pediatric case of pancreatitis following perindopril intake was presented in this article to emphasize pancreatitis, which is one of the complications that may occur after drug intake.